# SDR MZZA9506

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299AS
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign Cover
- Condition: Cracked
- Location: L2 Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION, CRACK WAS FOUND ON L2 GALLEY SERVICE DOOR EXIT SIGN COVER.  THE DAMAGED EXIT SIGN ASSEMBLY WAS REMOVED AND REPLACED WITH (P/N BR727-105) ASSEMBLY PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 0725422 (SEQ NR 02078).  (W)
